Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 20, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 19, 2018, 3:53 PM EDT. It took effect at Mar 20, 2018, 4:00 PM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2018, 3:53 PM EDT (19:53 UTC)
- In effect from
- Mar 20, 2018, 4:00 PM EDT
- Expired
- Mar 22, 2018, 10:00 PM EDT
- In force
- 54 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
214 WHUS72 KMLB 191953 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 353 PM EDT Mon Mar 19 2018 AMZ550-552-555-570-572-575-210400- /O.NEW.KMLB.SC.Y.0020.180320T2000Z-180322T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 353 PM EDT Mon Mar 19 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 AM EDT THURSDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 4 PM Tuesday to 4 AM EDT Thursday. * WINDS...Southwest to west winds will increase to 20 to 25 knots near shore and 25 to 30 knots offshore late Tuesday afternoon and Tuesday night. Strong and gusty winds will continue into Wednesday and become northwest. * WAVES/SEAS...Seas will build to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ 15
6 follow-up statements
506 WHUS72 KMLB 200717 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 317 AM EDT Tue Mar 20 2018 AMZ570-572-210000- /O.EXT.KMLB.SC.Y.0020.180320T2000Z-180321T0000Z/ /O.NEW.KMLB.GL.W.0004.180321T0000Z-180322T0800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 317 AM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT THURSDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect from 8 PM this evening to 4 AM EDT Thursday. * WINDS...Southwest to west winds will increase to 20 to 25 knots near shore and 25 to 30 knots offshore late this afternoon and overnight. Strong and gusty winds will continue into Wednesday and become northwest. * WAVES/SEAS...Seas will build to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ550-552-555-575-210000- /O.CON.KMLB.SC.Y.0020.180320T2000Z-180322T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 317 AM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT THURSDAY... * WINDS...Southwest to west winds will increase to 20 to 25 knots near shore and 25 to 30 knots offshore late this afternoon and overnight. Strong and gusty winds will continue into Wednesday and become northwest. * WAVES/SEAS...Seas will build to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
519 WHUS72 KMLB 210149 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 949 PM EDT Tue Mar 20 2018 AMZ570-572-220800- /O.CON.KMLB.GL.W.0004.000000T0000Z-180322T0800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 949 PM EDT Tue Mar 20 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...West winds will increase to 25 to 30 knots overnight with frequent gusts to gale force. Strong and gusty winds will continue into Wednesday and become northwest. * WAVES/SEAS...Building to 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ550-552-555-575-220800- /O.CON.KMLB.SC.Y.0020.000000T0000Z-180322T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 949 PM EDT Tue Mar 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...West winds will increase to 20 to 25 knots overnight. Strong and gusty winds will continue into Wednesday and become northwest. * WAVES/SEAS...Building as high as 7 feet away from shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cristaldi
735 WHUS72 KMLB 210816 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 416 AM EDT Wed Mar 21 2018 AMZ570-572-220200- /O.EXT.KMLB.GL.W.0004.000000T0000Z-180321T2000Z/ /O.NEW.KMLB.SC.Y.0021.180321T2000Z-180323T0300Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 416 AM EDT Wed Mar 21 2018 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EDT THURSDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 11 PM EDT Thursday. * WINDS...West winds 25 to 30 knots with gusts to gale force. Gusty winds will continue into tonight while decreasing. * WAVES/SEAS...Around 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-220200- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-180322T1400Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 416 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...West winds 20 to 25 knots. Gusty winds will continue into tonight while decreasing. * WAVES/SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-575-220200- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-180323T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 416 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THURSDAY... * WINDS...West winds 20 to 25 knots. Gusty winds will continue into tonight. * WAVES/SEAS...Building as high as 7 feet away from shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
702 WHUS72 KMLB 211410 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1010 AM EDT Wed Mar 21 2018 AMZ570-572-221500- /O.CAN.KMLB.GL.W.0004.000000T0000Z-180321T2000Z/ /O.EXT.KMLB.SC.Y.0021.180321T1410Z-180323T0300Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 1010 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Melbourne has cancelled the Gale Warning. * WINDS...Northwest winds 20 to 25 knots and gusty. * WAVES/SEAS...Around 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-221400- /O.CON.KMLB.SC.Y.0020.000000T0000Z-180322T1400Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 1010 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...Northwest winds up to 20 to 25 knots. * WAVES/SEAS...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-575-221500- /O.CON.KMLB.SC.Y.0020.000000T0000Z-180323T0300Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1010 AM EDT Wed Mar 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THURSDAY... * WINDS...Northwest winds up to 20 to 25 knots. * WAVES/SEAS...Building as high as 7 to 8 feet away from shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ 15
013 WHUS72 KMLB 221333 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 933 AM EDT Thu Mar 22 2018 AMZ550-552-221800- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-180322T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 933 AM EDT Thu Mar 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...Northwest winds around 20 knots. * WAVES/SEAS...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-575-222030- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-180323T0200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 933 AM EDT Thu Mar 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...Northwest winds 20 knots. * WAVES/SEAS...4 to 5 feet nearshore and up to 9 feet in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-222030- /O.EXT.KMLB.SC.Y.0021.000000T0000Z-180323T0200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 933 AM EDT Thu Mar 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...Northwest winds 20 knots. * WAVES/SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
817 WHUS72 KMLB 221933 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 333 PM EDT Thu Mar 22 2018 AMZ555-575-230200- /O.CON.KMLB.SC.Y.0020.000000T0000Z-180323T0200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 333 PM EDT Thu Mar 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...Northwest winds 15 knots. * WAVES/SEAS...Up to 7 feet in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-230200- /O.CON.KMLB.SC.Y.0021.000000T0000Z-180323T0200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 333 PM EDT Thu Mar 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...Northwest winds 15 knots. * WAVES/SEAS...6 to 7 feet this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 10:10 AM EDT, 5 hours 43 minutes earlier.
Area forecast discussion, Mar 19, 10:10 AM EDT, 5 hours 43 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1010 AM EDT Mon Mar 19 2018 .DISCUSSION... ...Strong to Severe Storms Possible Tuesday... ...Cool and Dry Mid-Late Week... Update...Band of early morning convection has moved across nrn portions of east central FL after sunrise this morning with additional upstream convection just north of the forecast area currently. Short range guidance and trends indicate additional showers and a few storms will be possible across areas mainly north of a Clermont to Titusville line into early afternoon and then continued potential for scattered convection across the nrn counties into late afternoon. Will continue a low shower chance along the east coast sea breeze across the Treasure Coast counties for mid to late afternoon with recent HRRR guidance indicating some shallow convection there as the east coast breeze develops and moves slowly inland. Will be making some minor updates based on current radar trends and short term guidance. High temps this afternoon should reach the lower 80s north and 85-87 degrees across the srn counties. Tue (Previous)...An evolving threat of storms will materialize over N central FL early Tue in association with an energetic mid level wave and ascd jet maxima moving across the SE states. Increasing moisture and an acceleration of local low to mid level wind fields by early in the period will lead to a threat of strong to severe storms initially over N central FL during the morning with increasing likelihood of an organized line of storms moving across the peninsula near metro Orlando and Osceola county to include the Space Coast into early afternoon. Avbl guidance featuring unidirectional flow will favor strong to damaging straight line winds as the main threat, but an isolated tornado will also be possible. This threat coincides with the ltst (Day two) outlook from SPC, keeping the primary threat of locally damaging gusts and a brief tornado or two in the form of an Enhanced to Slight Risk of severe weather roughly along and north of a line from south Brevard County to Lake Kissimmee in Osceola county through mid-afternoon. The threat for strong storms will diminish by late afternoon as the jet energy/wind maxima departs the region. Most all areas will see some beneficial rains with generally higher amounts across N Central FL -vs- srn sections. && .AVIATION... Current convection in the KLEE-KDAB corridor will continue into the afternoon with addition scattered convection across the nrn interior possible for KSFB-KMCO-KISM vcnty with some afternoon heating. Lower convective chances along the east coast sea breeze from KVRB-KSUA around 20 percent expected, and will leave precip mention out of srn terminals at this time. && .MARINE... Update...SW/SSW wind expected generally through late afternoon though scattered convection will disturb the synoptic flow across the nrn/central marine area into the late afternoon hours. Seas around 1-2 ft nearshore and 2-3 ft offshore. && .FIRE WEATHER... Today...No low RH concerns anticipated today as moisture continues to increase in W/SW low level flow across the area. && .PRELIMINARY POINT TEMPS/POPS... DAB 81 66 83 55 / 60 30 70 10 MCO 84 69 84 55 / 40 10 70 20 MLB 86 69 87 56 / 30 10 70 30 VRB 86 68 87 60 / 20 10 60 30 LEE 82 70 83 55 / 60 30 80 10 SFB 83 68 83 57 / 50 10 70 10 ORL 84 68 83 56 / 50 10 70 10 FPR 87 66 86 56 / 20 10 50 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Volkmer/Spratt
Hazardous weather outlook, Mar 19, 11:35 AM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1135 AM EDT Mon Mar 19 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 1135 AM EDT Mon Mar 19 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Scattered showers and isolated storms will continue to move across northern sections of east central Florida this afternoon. Isolated showers and storms will also be possible farther south during the mid to late afternoon, including the Treasure Coast counties with sea breeze boundary interactions. The main threats from any storms will be dangerous cloud to ground lightning and heavy downpours. However isolated stronger storms may be able to produce strong wind gusts up to 40 to 50 mph, especially across northern sections, including Lake and Volusia counties. .MARINE THUNDERSTORM GUST IMPACT... Any storms that push eastward and offshore could produce wind gusts to around 35 knots, especially north of Melbourne. .WIND AND SEA IMPACT... Southwest winds will increase up to 15 to 20 knots offshore into tonight. Small craft operators should exercise caution if venturing into these waters. .FIRE WEATHER IMPACT... Above normal temperatures and continued dry vegetation will lead to a High fire danger across much of east central Florida. Any new or ongoing brush fires will be capable of spreading rapidly. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. The threat of lightning storms will increase over central Florida by early Tuesday as an energetic mid level wave, increasing moisture and an acceleration of local low to mid level wind fields will lead to a threat of strong to severe storms, initially over north central Florida during the morning with increasing likelihood of an organized line of storms moving across the peninsula near Orlando and Osceola county, to include the Space Coast into early afternoon. The main threats will be the possibility of strong to damaging straight line winds, but an isolated tornado will also be possible along with deadly lighting and heavy rain. The threat for strong storms will diminish by late afternoon Tuesday. Building winds and seas will make for hazardous boating conditions Tuesday night and through the middle of this week over the Atlantic waters. .SPOTTER INFORMATION STATEMENT... Spotters across northern Lake and Volusia counties should monitor the weather and self activate if needed. Weitlich/Pendergrast/Glitto
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 5:54 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 81 min |
| Mar 19, 6:07 PM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole | 38 min |
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.